Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hepatomegaly with diffuse fatty changes, stomach pain, discomfort, pain when passing stools. Suggestions?

i am XXXXXX i am suffering from mild hepatomegaly with diffuse fatty changes and i have achy stomach pain and discomfort stomach pain and very trouble in motion and pain during the motion and when i eat food it will digest for several hours and my stomach shows like a ballon plz suggest my i am not happy with this from past six month.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
The pain during bowel movements could be due to fissure in ano. It occurs when you are constipated. Take high fiber diet, drink lot of fluids and do sitz bath. You may have to apply diltiazem in the anal region for relief.
Fatty liver, constipation and abdominal bloating may all have a common precipitating factor in the form of diabetes.
Get your blood glucose level checked.
I hope that answers your question.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor